MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ2 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ2 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-11-080
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Pocket Erosion (2013); Tissue Damage (2104); Discomfort (2330); Injury (2348); No Code Available (3191)
Date of Event 02/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Doi:(b)(6) 2006 dor: none reported (unk side).Update: 8/31/2012 litigation papers received alleging that the patient had severe pain and discomfort.Litigation pending that the patient had pinnacle products not asr.(right hip).Update 1/14/2013 - pfs was received from legal, medical records were received from legal, and part/lot information was identified.Records are available for further review.Update ad 29 jun 2018: wpc 3278-2012 has been re-opened under (b)(4) due to the receipt of ppf and sticker sheets record.Ppf alleges metal wear metallosis.Added lawyer in associated contact, surgeon, account name, law firm, updated date of revision, updated patient harm and manufactured date in product details.Corrected patient identifier.Doi: (b)(6) 2006 - dor: (b)(6) 2017 (right hip).

Brand Name
SUMMIT POR TAPER SZ2 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9702233
Report Number1818910-2020-04683
Device Sequence Number16833231
Product Code LPH
UDI-Device Identifier10603295060031
UDI-Public10603295060031
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2012
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-11-080
Device Catalogue Number157011080
Device Lot NumberZ4KFT1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight125